# SDR CALA2013010400003

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 70,064 hours, 7,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ZONE, RT CEILING EMERGENCY LIGHT FOUND INOPERATIVE.  EMERGENCY LIGHT BATTERY, M33401 AND BATTERY CHARGER REPLACED AND FUNCTION CHECK NORMAL IAW AMM 33-51-06.
